# SDR UPS03840755

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  L-1 UPPER AFT CORNER DOUBLER,TRIPLER DOES NOT CONFORM TO SRM 53-2-0 FIG 15, STA 60 AT LONG 10L.  REMOVED EXISTING DOUBLER AND TRIPLER, FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 15.
